# SDR USAA2011101100002

- Difficulty date: October 9, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 37,246 hours, 13,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Plate
- Part number: D5397470300300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP IN - CORROSION ON SEAL PLATE BETWEEN FR57 TO FR58, BETWEEN S38R TO S43R.  REPLACED SEAL PLATE BETWEEN FR57 TO FR58, BETWEEN S38R TO S43R IAW A321 SRM 51-74-00 & 51-42-11.
